MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-2.0.1
Medical Device Problem Codes Signal Artifact/Noise (1036); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was noise resulting in cancellation of the procedure.When preparing to start mapping with the mapping catheter, noise was seen in some of the egms and then all the signals got noisy with interference and at times the egms turned purple with a flat line.After unplugging the mapping catheter from the amplifier, the other coronary sinus signals recovered.The mapping catheter cable was checked, disconnected and connected again, and replaced with a new cable but the issue remained.The amplifier and display workstation were then rebooted, and a new case was started, and the mapping catheter was exchanged but the issue remained.All the troubleshooting was repeated without success.A third catheter, this time an advisor hd grid rather than an advisor hd grid x was used, however the issue still did not resolve.There were no adverse patient consequences.It is alleged that the issue was due to the ensite x amplifier.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d4, g3 h2 h3, h6, h11.Corrected data: it has been confirmed that this event was already reported via (b)(4).
 
Event or Problem Description
Duplicate of (b)(4).During an atrial fibrillation procedure, there was noise due to the display workstation resulting in cancellation of the procedure.When preparing to start mapping with the mapping catheter, noise was seen in some of the egms and then all the signals got noisy with interference and at times the egms turned purple with a flat line.After unplugging the mapping catheter from the amplifier, the other coronary sinus signals recovered.The mapping catheter cable was checked, disconnected and connected again, and replaced with a new cable but the issue remained.The amplifier and display workstation were then rebooted, and a new case was started, and the mapping catheter was exchanged but the issue remained.All the troubleshooting was repeated without success.A third catheter, this time an advisor hd grid rather than an advisor hd grid x was used.However, the issue still did not resolve.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite x display workstation was received.Visual inspection revealed the front panel ports, and labels were free of physical damage.Internal visual inspection showed that all cables were secure and without pinch.The dws device accessories were connected along with power.Power was applied and the dws passed the power-on-self-test (post).The dws loaded the operating system successfully then ensite application main log-in screen loaded successfully with no errors.It was observed that the hostname installed was dwsx (b)(6).The main log-in information was not returned with the product.Hardware diagnostics which revealed both the memory and the hard drive tests were successful.Further testing could not be performed due to dws log-in securities.The reported event was able to be confirmed by the logs.Based on the investigation, and information provided to abbott, the reported event was not able to be duplicated, however the root cause was attributed to the memory module in cpu0 dimm0 location.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Corrected information: it has been confirmed that this event was already reported via manufacturing ref: 2184149-2025-00102.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22073367
Report Number2184149-2025-00096
Device Sequence Number9362898
Product Code DQK
UDI-Device Identifier05415067046710
UDI-Public(01)05415067046710(10)10069425
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-2.0.1
Device Catalogue NumberENSITE-DWS-2.0.1
Device Lot Number10069425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/11/2025
07/11/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/24/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight74 KG